# SDR CALA2024020200306

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 40,633 hours, 14,115 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 40,167 hours, 13,908 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

INFLIGHT SHUTDOWN NR 1 ENG FOR ZERO OIL PRESS AT FL300. DIVERT TO KATL.  TOTAL OIL LOSS, OIL PRESS 27-40 PSI FOR 2 MIN,  ENG SHUTDOWN AT OIL PRESS LIGHT. WINDMILLED 20 MIN.  MX FOUND AFT CHIP DETECTOR LAYING IN BOTTOM OF FAN COWL.   INSP AFTER ENG OPS ABOVE LIMITS AMM 71-00-00-800-804-F00   INSP & SEALS REPLACED, NO DEFECTS. AMM 71-00-00-210-802-F00 INSP AFTER WINDMILL ACP'D OPS IN LIMITS.  OIL SERVICED TO FULL AMM 12-13-11. RUN & LEAK CHKS ACP'D MCD'S, OIL PARAM IN AMM 71-00-00. E1 - AFTER REVIEW QAR DATA,  ENG OPS FROM 88 - 69.5% N2 OIL PRESS BEING 13 PSID TO 6 PS ID. TOTAL TIME 2.8 MINS. PER AMM 71-00-00-800-80 4-F00,  INSP AFTER ENG OPS, ABOVE LIMITS & HI ENG STRESS,  NR 1 ENG R&R IAW W/C 29-7100-1-4900.
